Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2009, том 21, выпуск 6, страницы 3–46 (Mi aa1161)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Статьи

Majorization in de Branges spaces. III. Division by Blaschke products

A. Baranova, H. Woracekb

a Department of Mathematics and Mechanics, St. Petersburg State University, St. Petersburg, Russia
b Institut für Analysis und Scientific Computing, Technische Universität Wien, Wien, Austria

Аннотация: This paper is a part of a series dealing with subspaces of de Branges spaces of entire functions generated by majorization on subsets of the closed upper half-plane. In the present, third, part the study of a certain Banach space generated by an admissible majorant is continued. The main theme is “invariance of the unit ball with respect to division by Blaschke products”. In connection with this topic, representability via special types of majorants plays an important role. Some (positive and negative) results on invariance under division by Blaschke factors are obtained, and the unit balls representable by $\log$-superharmonic majorants are characterized.

Ключевые слова: de Branges subspace, majorant, subharmonic function, Blaschke product.

Полный текст: PDF файл (452 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2010, 21:6, 843–875

Реферативные базы данных:

Тип публикации: Статья
MSC: 46E15, 46E22, 30J10
Поступила в редакцию: 22.09.2009
Язык публикации: английский

Образец цитирования: A. Baranov, H. Woracek, “Majorization in de Branges spaces. III. Division by Blaschke products”, Алгебра и анализ, 21:6 (2009), 3–46; St. Petersburg Math. J., 21:6 (2010), 843–875

Цитирование в формате AMSBIB
\RBibitem{BarWor09}
\by A.~Baranov, H.~Woracek
\paper Majorization in de~Branges spaces.~III. Division by Blaschke products
\jour Алгебра и анализ
\yr 2009
\vol 21
\issue 6
\pages 3--46
\mathnet{http://mi.mathnet.ru/aa1161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2604541}
\zmath{https://zbmath.org/?q=an:1213.46023}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 6
\pages 843--875
\crossref{https://doi.org/10.1090/S1061-0022-2010-01122-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284238100001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871379276}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1161
  • http://mi.mathnet.ru/rus/aa/v21/i6/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Walsh C., “Hilbert and Thompson Geometries Isometric to Infinite-Dimensional Banach Spaces”, Ann. Inst. Fourier, 68:5 (2018), 1831–1877  crossref  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:273
    Полный текст:80
    Литература:41
    Первая стр.:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021